Show simple item record

dc.creatorSanthakumaran, A. P.es
dc.creatorUllas Chandran, S. V.es
dc.date2025-04-17
dc.date.accessioned2025-10-06T15:04:53Z
dc.date.available2025-10-06T15:04:53Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1241
dc.identifier10.4067/S0716-09172015000400003
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/255411
dc.descriptionIn this paper we show by counter example that one of the main results in the paper "Edge Geodetic Covers in Graphsby Mariano and Canoy (International Mathematical Forum, 4, 2009, no. 46, 2301 - 2310) does not hold. Further, we partially characterize connected graphs G of order n for which its edge geodetic number ge(G) = n — 1.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1241/954
dc.rightsCopyright (c) 2015 Proyecciones. Journal of Mathematicsen
dc.rightshttps://creativecommons.org/licenses/by/4.0en
dc.sourceProyecciones (Antofagasta); Vol. 34 No. 4 (2015); 343-350en
dc.sourceProyecciones. Revista de Matemática; Vol. 34 Núm. 4 (2015); 343-350es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2015
dc.titleComment on "Edge Geodetic Covers in Graphs"es
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record